Our latest case report from Brady Pregerson, MD, features a man in his mid-70s with a history of AFib on warfarin and a recent CABG brought in by ambulance with worsening chest pain and shortness of breath. Can you determine the correct diagnosis?
A patient in their mid-70s with a history of atrial fibrillation on warfarin with a recent CABG is brought in by ambulance with chest pain and shortness of breath that has been gradually worsening over the past 2 days. Medics gave nitrogen, which cause the blood pressure to drop but did not help the pain. His recent CABG was about 1 week ago.
He denies syncope, palpitations, fever, cough, leg swelling, or other complaints.
Vital signs are normal except for a pulse of 108 and BP of 92/66. The physical exam is also normal except for the CABG scar, which appears to be healing w/o complication
An ECG is done:
What is the most likely cause of the ECG findings in this patient?